# SDR SWAA2022021711307

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED ON VAPOR BARRIER AT BS663 RBL 22 WL 142 / REMOVED AND REPLACED VAPOR BARRIER DOUBLER 7570349/NEW AT B.S. 663 RBL 22 LL142 PER SRM 51-40-02-0G-0 AND IPC 57-11-00-02
